JUST WONDERING I STARTED FEELING DIZZY ABOUT A WEEK AGO AND WENT TO URGENT CARE SINCE I ALSO HAD THE FLU/HEAD COLD THE DOCTOR SAID IT WAS AN INNER EAR INFECTION AND GAVE ME ANTIBIOTICS. MY DIZZINESS HAS GOTTEN BETTER HOWEVER THE PALMS OF MY HANDS ARE EXTREMELY RED WHEN I MOVE THEY ARE NOT AS RED BUT WHEN THEY ARE STILL THEY GET REALLY RED COULD THIS BE DUE TO ANEMIA? I HAVE NO SWELLING AND THE REDNESS IS JUST ON MY PALMS
My daughter has exctly the same symtons. After having an episode of vertigo the Dr prescribed a medicine(Meclizine) and 2 days after her hand are COMPLETELy RED and swallop. She has had these for four days already and the Dr has no idea waht this is. They thought could be an allergy but is not responding to the medicines for allergy.
Are you better now? What is your diagnosis? I would really appreciate if you answer me.
I have had red palms for about the last 10 years. I do not have any symptoms to discuss as there isn't anything wrong with me (I hope), besides low blood pressure for which I do not take medication. I used to, but the medication gave me bad heart pulpitations so I stopped.
I just wondered what caused my "washer woman" looking hands.
I have had red hands (palms) for quite a few years ( maybe 5 or 6). They are hot and get hotter as the day goes on - but they are not sweaty at all. I got red palms when I was pregnant many years ago - but it went away again after the pregnancy. This is with me all the time and people comment on them - they do look unusual. Any ideas what may cause red palms? Thank you. Katushki
The only condition I know of with color change in hands is Raynauds. Don't remember too much about it, autoimmune condition, more common in women. But it is usually associated with a triphasic color change (red-blue-white), and very cold hands most of the time.
For those that have not had this condition for long It could be an allergic reaction or maybe a common side effect (flushing) of the meds/antibotics; I would google the exact med and see common side effects.
May not be relevant, but Niacin (one of those B vitamins) causes flushing. I know when I took it my palms turned Red, but so did face, back... But unless you are taking Niacin or eating large amounts of foods containing it I doubt it would be the cause.
Thanks for that Soonerman. I'll check out Raynauds and Niacin (I eat loads of mushrooms - think they may have Niacin in'em- but seems an unusual./unlikely connection). Found something earlier on line that suggested liver disease - bit worrying! Am a tad overweight but don't drink....and the weight gain is recent. Raynauds sounds (from what you say) most interesting because it looks like I may have rheumatoid arthritis (the red palms whaaay predate this very recent diagnosis) but the body fighting/attacking itself etc. ties in. Very grateful for your suggestions. cheers. off to look up Raynauds..... Katushki
I totally forgot about the liver, besides drinking/cirrhosis, red palms can occur in any chronic liver disease; like hepatitis. Might be a good idea to check on liver function and diseases like hepatitis, especially if there are other symptoms.
I just looked a little online and there are other explanations ranging from inflammation (caused by chronic conditions), pregnancy (but goes away after birth - although not in kat's case), ingesting oral contraceptives with a higher estrogen content, to just plain ole normal.
My mother didn't have red PALMS, but from the base of her little finger down that entire side of her hand to the heel used to be beet red almost constantly. Sometimes it would go away for a day or two but then show up again. About 8 years ago when I hit post menopause, one day someone said "what's wrong with your hands?" and I looked and holy cow, they looked just like my moms used to! I have a ton of health issues as did my mom later in her life, but I think for us, it had/has something to do with hormones, which is a totally off the cuff DX. Sometimes mine DO feel somewhat hot but I've never thought to talk to a doc about them, I suppose if they hurt or itched or bothered me in some other way, I would have by now, but they're just a part of the physical puzzle that is me! One of the other women I work with has the same thing, so I think it's got to be somewhat "normal" for some reason. "Normal" being the operative word here. Don't think it's anything serious, but I just play a doctor on TV, I'm really not one. Good luck and let me know. I'm curious.
Glad to talk to you guys. Especially glad to find there are others out there with the same 'problem'. Hormone?. ho hum. Interesting. Too much HRT? ( 1 tab every other day)? It's 3 ayem (UK time) and on way to bed now but am actually going to see a nurse tomorrow (for other reasons - giving up smoking!) so might run some of this past her. Will check on the liver function stuff too. I'll be back! And many thanks. Katushki
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.